Translator Disclaimer
September 2021 Walsh transforms of trace forms with three or more terms and some maximal Artin-Schreier curves
Roy Sankhadip
Funct. Approx. Comment. Math. 65(1): 95-103 (September 2021). DOI: 10.7169/facm/1909

Abstract

We introduce some results for the Walsh transforms of quadratic trace forms with three or more terms. We also generalize some results on Kasami--Welch functions. We use Walsh transforms to obtain the number of rational points on Artin--Schreier curves over $\mathbb{F}_{2^k}.$ Later we construct some maximal Artin--Schreier curves over $\mathbb{F}_{2^k}$ for an even integer $k$.

Citation

Download Citation

Roy Sankhadip. "Walsh transforms of trace forms with three or more terms and some maximal Artin-Schreier curves." Funct. Approx. Comment. Math. 65 (1) 95 - 103, September 2021. https://doi.org/10.7169/facm/1909

Information

Published: September 2021
First available in Project Euclid: 22 January 2021

Digital Object Identifier: 10.7169/facm/1909

Subjects:
Primary: 06E30, 11G20
Secondary: 11E04, 12E20

Rights: Copyright © 2021 Adam Mickiewicz University

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.65 • No. 1 • September 2021
Back to Top